It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 27 for anxiety meds that do not cause weight gain. (0.083 seconds)


... As hard as it may be, you do need to talk to a doc about what you are feeling. Anxiety meds such as Ativan, lorazepam or klonopin do not cause weight gain, for one thing, they are out of your system so quickly.... ... (10 replies)
... be the only combination I can tolerate, after trying a number of different drugs. One of the possible side effects of Effexor is "decrease in appetite". I have not gained any weight using Effexor nor do I have much of an appetite. I have not had a panic attack in over a year since I have been on this medication. ... (10 replies)
... Hi there! I just got a prescription for Prozac because I was also concerned with weight gain. I gained weight on Cymbalta in the past. Luckily it was just 5 pounds but I was literally drinking only protein shakes and working out a lot to NOT gain more weight. ... (5 replies)

... trying Prozac. I was on Effexor and gained 25lbs. When I went off of it I lost the weight. Now, because of menopause and a lot of stress in my life right now, my anxiety is throught the roof ,which in turn sets off my IBS. My Dr. recommended that I give a low dose of Prozac a try as it shouldn't cause weight gain . ... (5 replies)
... I have been taking Effexor XR for over a year now. It has really helped me with my depression and anxiety. I have not had a panic attack since I have been on the medication. I also have not gained any weight. One of the side effects of the medicine is "loss of appetite". ... (10 replies)
... Well i haven't been to the dr to discuss my issues because i guess its just fear. I have been very anxiety driven all my life since childhood. I honestly do not know what is wrong with me. ... (10 replies)
... Yes it is suppose to help with social anxiety as well. I use to get real nervous when I had to give a presentation or speak in front of people at work. I am not talking about the normal nervousness. I am talking about my heart would beat so fast, I would sweat and could hardly get the words out. ... (10 replies)
... ask your doctor about your issues. I'm currently on a four medication cocktail. As I remember he started me out on three right away. And I have gained A LOT of weight over the past 18 years with my "issues". I'm sure some of the weight gain has to do with the meds. ... (1 replies)
... Is there a reason why some meds seem to cause weight gain? ... (8 replies)
... I lived with my anxiety practically all of my life....mostly GAD but have plenty of touches of OCD that has never been diagnosed. Depression and anxiety apparently run in my family... ... (55 replies)
... I've been on medication for anxiety since February 2006...Paxil the whole three years and now Seroquel .25 mg and Clonazapam .5mgs from Sept 08 and on. ... (3 replies)
... thanks all i knew you wouldn't mind. I have decided to stick to klonopin. it is the only drug that has helped keep my anxiety down with no side effects at least non i have seen. every AD i have taken i gained at least 15 pounds on in the first month. ... (8 replies)
... i was put on elival 12 years ago not for anxiety but for pain and before i took this drug i read it could cause rapid weight gain. i almost didn't take it for that reason but i did and there was no weight gain at all. ... (8 replies)
... I have been on many right now I am on 40mg celexa just upped from 20mg. I dont know if it is causing me to gain weight at all because I also take heart meds that make just about everyone gain weight so I am pretty sure it is those since the time frame coincides better as well. ... (3 replies)
... not that im trying to be little either way not eating or eating too much isnt good.I have caught myself eating when I felt high anxiety as if the eating was going to make it better scarey thing is sometimes I do feel better during pigging out. ... (5 replies)
... depression is caused by a dopamine imbalance and for some it's serotonin and some it's both. Initially, Wellbutrin will make your anxiety worse I was told by one of my docs, but it usually subsides. That's what happened with me. It was a rough 3 ish weeks but I feel fine now. ... (13 replies)
... and they all told me that AD's CAN cause weight gain. It doesn't mean EVERYONE will gain, some will lose, some people's weight will remain stable. It depends on the individual. I went on Lexapro 2 years ago and from the first month I started taking it I began gaining weight. ... (6 replies)
... What a relief for me from the risperdal! I'm in my 50's, and for the first time in my life I do not wake up with a feeling of dread. ... (5 replies)
... I noticed your post and wanted to reply to it. when you say you have anxiety, do you mean "G.A.D. ... (2 replies)
... law found out about it one day when they went into a restaurant and he suddenly said " I have to get out of here." They went home and he told them about the anxiety attacks he had been having. Then he started taking vitamins, most importantly niacinamide and vitamin C together, and that helped a lot. ... (12 replies)




Pages: 1

All times are GMT -7. The time now is 11:56 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!